MAUDE Adverse Event Report: ABBOTT MEDICAL LIBERTA RECHARGEABLE IPG; DBS IPG

ABBOTT MEDICAL LIBERTA RECHARGEABLE IPG; DBS IPG
Model Number 62400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an infection was present at the ipg and lead site.In turn, surgical intervention took place wherein the ipg was explanted to address the issue.Patient was prescribed oral antibiotics.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
Correction: in the initial b5 report the event should have stated infection at the pocket site only not lead site.
 
Event or Problem Description
Additional information was received stating the infection has resolved.
 
Additional Manufacturer Narrative
An event of infection was reported to abbott.It was conveyed that the infection originates at the ipg site, however, no explanted products were returned for analysis.The patient was prescribed oral antibiotics to address the issue.The infection has resolved.As a result, a device history record was performed to review and confirm the sterility of the ipg.Based on the documents reviewed, the source of the infection remains unknown.

Brand Name
LIBERTA RECHARGEABLE IPG
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21900925
Report Number1627487-2025-01950
Device Sequence Number11817582
Product Code MHY
UDI-Device Identifier05415067047663
UDI-Public(01)05415067047663(10)T00006606(17)261114
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number62400
Device Catalogue Number62400
Device Lot NumberT00006606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/12/2025
08/13/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date06/02/2025
08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP.; DBS EXTENSIONX2.; DBS LEADX2.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight79 KG